# SDR DALA2024031503372

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 82,223 hours, 30,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Seat Rows 33-37
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5640 ON SVC CK FOUND SEAT 33-37 SEAT MOUNTED EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: R/R POWER SUPPLY PER AMM 33-51. NO HELP. T/S PER WDM 33-51-22. FOUND CONNECTOR D9723P BAD. R/R D9723P CONNECTOR PER WDM 33-51-22 AND SWPM 20-60. OPS CK GOOD. (4831031)
